Urmăriți
Daniel Franco
Titlu
Citat de
Citat de
Anul
Positive solutions of nonlinear fourth-order boundary-value problems with local and non-local boundary conditions
JRL Webb, G Infante, D Franco
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 138 (2 …, 2008
1352008
First-order impulsive ordinary differential equations with anti-periodic and nonlinear boundary conditions
D Franco, JJ Nieto
Nonlinear Analysis: Theory, Methods & Applications 42 (2), 163-173, 2000
1092000
Linear first-order fuzzy differential equations
JJ Nieto, R Rodriguez-Lopez, D Franco
International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems …, 2006
932006
Anti-periodic boundary value problem for nonlinear first order ordinary differential equations
D Franco, JJ Nieto, D O Regan
Mathematical Inequalities and Applications 6, 477-486, 2003
922003
Singular boundary value problems for first and second order impulsive differential equations
RP Agarwal, D Franco, D O’Regan
Aequationes Mathematicae 69 (1), 83-96, 2005
912005
Fourth-order problems with nonlinear boundary conditions
D Franco, D O’Regan, J Perán
Journal of Computational and Applied Mathematics 174 (2), 315-327, 2005
882005
Existence of solutions for first order ordinary differential equations with nonlinear boundary conditions
D Franco, JJ Nieto, D O'regan
Applied Mathematics and Computation 153 (3), 793-802, 2004
722004
Collisionless orbits of singular and nonsingular dynamical systems
D Franco, JRL Webb
Discrete and Continuous Dynamical Systems 15 (3), 747-757, 2006
702006
A contribution to the study of functional differential equations with impulses
D Franco, E Liz, JJ Nieto, YV Rogovchenko
Mathematische Nachrichten 218 (1), 49-60, 2000
632000
Periodic solutions of singular systems without the strong force condition
D Franco, P Torres
Proceedings of the american mathematical society 136 (4), 1229-1236, 2008
562008
Nontrivial solutions in abstract cones for Hammerstein integral systems
D Franco, G Infante, D O Regan
DYNAMICS OF CONTINUOUS DISCRETE AND IMPULSIVE SYSTEMS SERIES A 14 (6), 837-850, 2007
512007
Positive fixed points and fourth-order equations
JA Cid, D Franco, F Minhós
Bulletin of the London Mathematical Society 41 (1), 72-78, 2009
492009
A generalization of the monotone method for second order periodic boundary value problem with impulses at fixed points
A Cabada, JJ Nieto, D Franco, ST Trofimchuk
Dynamics of Continuous Discrete and Impulsive Systems 7 (1), 145-158, 2000
482000
Maximum principles for periodic impulsive first order problems
D Franco, JJ Nieto
Journal of computational and applied mathematics 88 (1), 149-159, 1998
481998
To connect or not to connect isolated patches
D Franco, A Ruiz-Herrera
Journal of Theoretical Biology 370, 72-80, 2015
362015
Second order nonlocal boundary value problems at resonance
D Franco, G Infante, M Zima
Mathematische Nachrichten 284 (7), 875-884, 2011
332011
Global stabilization of fixed points using predictive control
E Liz, D Franco
Chaos: An Interdisciplinary Journal of Nonlinear Science 20 (2), 023124, 2010
322010
A new criterion for the existence of multiple solutions in cones
D Franco, G Infante, J Perán
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 142 (5 …, 2012
272012
A two-parameter method for chaos control and targeting in one-dimensional maps
D FRANCO, E LIZ
International Journal of Bifurcation and Chaos 23, 1350003, 2013
262013
Control of chaotic behaviour and prevention of extinction using constant proportional feedback
P Carmona, D Franco
Nonlinear Analysis: Real World Applications 12 (6), 3719-3726, 2011
252011
Sistemul nu poate realiza operația în acest moment. Încercați din nou mai târziu.
Articole 1–20